# SDR AALA202508189964

- Difficulty date: August 17, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N579UW
- Make and model: Airbus A321-231
- Aircraft serial: 6100
- Aircraft time: 36,523 hours, 15,037 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTED CHECK DOOR PRESSURE MESSAGE BOTTLE PRESSURE IN YELLOW. MAINTENANCE SERVICED R4 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-13-14, WHICH CLEARED THE MESSAGE.
